MAUDE Adverse Event Report: ZIMMER SURGICAL SA X-SERIES ASEPTIC BATTERY HOUSING; SURGICAL POWER TOOL

ZIMMER SURGICAL SA X-SERIES ASEPTIC BATTERY HOUSING; SURGICAL POWER TOOL
Catalog Number 89-8521-470-40
Medical Device Problem Codes Fracture (1260); Difficult to Open or Close (2921)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the fastening tabs of the aseptic battery housing that close the case are detached.No known impact or consequence to the patient.Due diligence is in progress for this complaint; to date no additional information has been received.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in france.Investigation of this incident is currently ongoing.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: b4, b5, d4, g3, g6, h2, h3, h4, h6, h11.Review of the most recent repair record determined damaged lid rubber and locking issue with funnel.Unit scrapped.The lid closed smoothly despite the fact that the locking mechanism was broken, but the funnel no longer holds it in place.Review of the device history record identified no deviations or anomalies during manufacturing.Review of complaint history identified additional similar complaints for the reported item and no additional complaints for the reported part and lot combination.Complaints are monitored through monthly complaint review in order to identify potential adverse trends.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
X-SERIES ASEPTIC BATTERY HOUSING
Common Device Name
SURGICAL POWER TOOL
Manufacturer (Section D)
ZIMMER SURGICAL SA
3, ch. du pre fleuri
1228 plan-les-ouates
geneva
Manufacturer (Section G)
ZIMMER SURGICAL SA
3, ch. du pre fleuri
1228 plan-les-ouates
geneva CH-12 28
SZ   CH-1228
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key24685565
Report Number0008031000-2026-00024
Device Sequence Number15956105
Product Code MOQ
UDI-Device Identifier00889024581746
UDI-Public(01)00889024581746(11)250901(10)5020339
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number89-8521-470-40
Device Lot Number5020339
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/12/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by Manufacturer05/07/2026
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown